# SDR ABXA9800654

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 561032617
- Condition: Cracked
- Location: Bs 380
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT SIDES OF STATION 380 FLOORBEAM LBL 11 AND RBL 11.  THE INTERCOSTAL ATTACH ANGLES ARE CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLES IAW DWG 5610326 AND SRM 51-1-21.
